DOI 10.1007/s13730-026-01180-9
Durvalumab-associated nephrotic syndrome and organizing pneumonia: a case report.
Аннотация
Immune checkpoint inhibitors have improved cancer prognosis, but are associated with immune-related adverse events, including rare renal complications. Here, we report the case of a 68-year-old Japanese man with unresectable advanced non-small cell lung cancer who developed nephrotic syndrome and organizing pneumonia associated with durvalumab therapy. The patient developed significant proteinuria during glucocorticoid treatment for organizing pneumonia. Renal biopsy led to a diagnosis of durvalumab-associated nephrotic syndrome. Histological examination revealed complex features, characterized by lesions resembling focal segmental glomerulosclerosis, marked foot process effacement and detachment, and prominent tubulointerstitial nephritis. Notably, his proteinuria improved following discontinuation of durvalumab and treatment with losartan potassium, dapagliflozin, and finerenone, without a substantial increase in the glucocorticoid dose. The clinical course highlights the heterogeneity of durvalumab-associated nephrotic syndrome.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.